# SDR UPS07549536

- Difficulty date: February 22, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 20,691 hours, 13,525 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1015N1030
- Part serial: C
- Condition: Dented
- Location: Bs 1480 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1480, BETWEEN S25L TO S26L.  FRAME REPAIR AT STA 1480, S26L HAS BEEN ACCOMPLISHED PER EA 757-5362 -27-A1618 WITH -NO DEVIATIONS-, AND PER UPS EO B757-5310-26389-A.
